# SDR CALA2022121203355

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 68,973 hours, 25,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 24216
- Condition: Inoperative
- Location: M1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EMERGENCY LIGHT BATTERY MFG P/N AD-D717-01-100 AT POSITION M1675 DUE TO FAILING CAPACITY CHECK. TC 29-3350-1-9200.
